# SDR MASA200600556

- Difficulty date: February 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,531 hours, 15,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 3085
- Condition: False Activation
- Location: Cargo Bay
- Part time: 4,988 hours, 3,651 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6353 PHX - FOUND FALSE CARGO SMOKE WARNING INDICATION.  MX R&R SMOKE DETECTOR.
